Chemo side effects

Has any one experienced itchy hands and feet from Chemo?  I have one treatment of carboplantin and paclitaxel for a recurrence on March 16 so it my day 15 and yesterday and today I feel like scratching the skin off of my hands and feet.  Is this a normal side effect?

Comments

  • kastoyleskastoyles ✭✭✭
    @Marley2scoops - Oh dear! I don't recall any itchiness as a side effect. Have you tried Benadryl? There is a Benadryl spray that might help. I would also check with your oncologist for recommendations and to let them know what you are experiencing.
  • @Marley2scoops sounds like an allergic reaction to me.  Sometimes they come delayed after treatment. But the itchy hands and feet is the indicator for me during treatment that I'm having an allergic reaction.  I never did have it hit me post treatment but when I did react and they took care of it they did tell me to make sure I had some Benadryl at home since it might come back in the next few days. It didn't for me though. Whatever, let your doctors know right away.
  • Thanks I tried Benadryl and it helped.  I see my dr. On Monday so I’ll bring it up with him.
Sign In or Register to comment.